# SDR CALA2025101510126

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 52,048 hours, 18,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEATS EMERGENCY PATH LIGHTS ARE INOPERATIVE.   REMOVED UNSERVICEABLE BATTERY PACK AND REPLACED WITH SERVICEABLE BATTERY PACK AT  POWER SUPPLY M1674 IAW AMM 33-51-06. OPS CHECK GOOD IAW AMM 33-51-00.
